MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION; MONITOR

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION; MONITOR
Model Number QWS 15" HR STD
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation via case data confirmed customer selected the icon for close art clamp by mistake instead of entering data in viper manual entry menu - user would like to see a 2-step verification to disable level, pressure, bubble or close occlude from the dynamic display.Spectrum medical will look into whether this update is suitable.
 
Event or Problem Description
User reported event of unintentional closing of arterial occluder due to dynamic popup window on the display.While entering data on to the quantum workstation, the user reached the protected level, resulting in the dynamic display popping up.The pop up appeared exactly at the place of the manual entry, the icon for close art clamp was located, resulting in the user pressing for a closed art clamp and inturrupting the blood flow.The user was able to disable the occluder and continue the case without issue.There was no patient harm as a result of this.

Brand Name
QUANTUM WORKSTATION
Common Device Name
MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key21949852
Report Number3006073153-2025-00113
Device Sequence Number8553974
Product Code DRY
UDI-Device Identifier05060434422293
UDI-Public05060434422293
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS 15" HR STD
Device Catalogue Number51-000093-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown